# SDR SWIA972112

- Difficulty date: November 19, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 10,902 hours, 15,718 cycles
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Fastener
- Condition: Loose
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, RED ''DOOR'' MAP WITH SERVICE DOOR ON OVERHEAD PANEL.  ONE OF THE FUEL DOOR FASTENERS WAS LOOSE.  RESECURED THE FASTENER AND FUEL DOOR, OPS CHECK GOOD.
